A PARAMETER-ESTIMATION METHOD FOR SYSTEMS OF RATIONAL FUNCTIONS

被引:0
|
作者
DIMITROV, SD
KAMENSKI, DI
机构
关键词
D O I
10.1016/0098-1354(94)00115-5
中图分类号
TP39 [计算机的应用];
学科分类号
081203 ; 0835 ;
摘要
A method for parameter estimation in a system of rational functions has been developed. This procedure, based on the rational function structure, is an extension of the previously proposed technique [Dimitrov and Kamenski, Computers chem. Engng, 9, 657-662 (1991)]. The numerical results show that the method is superior to the Gauss-Newton and Marquardt algorithms with respect to the initial estimates of the unknown parameters.
引用
收藏
页码:1181 / 1184
页数:4
相关论文
共 50 条